# SDR SWAA104948

- Difficulty date: August 18, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 72,415 hours, 64,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
